Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


toe pain on left leg and change of medicine
Jul 9, 2013

tq u so much doctor, for ur support and answer so fast. i will follow the new medicines as said in my last mail. that is realtix and isrtress. but , docotr sorry again to ask, what all the side effects of this medicine. what cares i can take to aviod. sorry to bother you, my doctor , i donot know the reason, he will not talk anything,simply he will say change medicine, if i hv ask aany doubts, he will say you are the docotor or iam doctor like that. so iam so scared to ask any doubts. here at the body so many doctors giving wonderful answers, gives lot of strenth, .

Response from Dr. Henry

Ideally you should work with a doctor/clinician/health care team that you are comfortable talking with/asking questions to. Can you spell out the content of your new HIV medications-I am not familiar with those meds as you spelled them. KH



Previous
Starting Meds and controls
Next
Persistant side effects though 2 switches

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement